# SDR 06FDEA03856

- Difficulty date: November 3, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N619FE
- Make and model: Doug MD-11
- Aircraft serial: 48770
- Aircraft time: 35,999 hours, 8,093 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Duct
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, TELESCOPIC DUCT CUTOUT CRACKED.  REPAIRED AS PER FEDEX E.A. 1-5730-105539.  REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
